Alert archive / Oklahoma / Tornado Warnings in 2016

Tornado Warning 54, NWS Norman, OK

May 26, 2016Roger Mills County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2016, 9:30 PM CDT for Roger Mills County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 9:30 PM CDT (02:30 UTC)
Expired
May 26, 2016, 10:00 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 172 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 9:45 PM CDTHAIL 1.251 Ne Roll, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
4192 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

259 
WFUS54 KOUN 270230
TOROUN
OKC129-270300-
/O.NEW.KOUN.TO.W.0054.160527T0230Z-160527T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1000 PM CDT
    
* AT 930 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 5 MILES SOUTHWEST OF ROLL...MOVING EAST AT 25 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ROLL AND CRAWFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER...SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3583 9982 3585 9965 3584 9962 3585 9960
      3587 9945 3568 9945 3568 9984
TIME...MOT...LOC 0230Z 258DEG 23KT 3574 9979 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 6:45 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 26, 6:45 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
645 PM CDT THU MAY 26 2016

.DISCUSSION...
Aviation discussion for the 00z TAFs is below.

&&

.AVIATION...
Have very low confidence in the TAFs. Overall...think VFR
conditions will occur.

Some MVFR conditions are likely to occur across the area...mainly
07-16z...but not sure exactly where and when.

Isolated to numerous TSRA will occur across Oklahoma and north
Texas for the next 24 hours. Determining exactly where and when
this activity occurs remain uncertain. Kept VCTS and TEMPO TSRA
mention at sites in western Oklahoma and western north Texas
through 06z where confidence of storms is higher.

Non-convective low level wind shear may form 01-13z across parts
of the area...but did not mention due to low confidence of
occurrence.

MBS

&&

.PREV DISCUSSION... /issued 343 PM CDT THU MAY 26 2016/

DISCUSSION...
With the exception of far northwest Oklahoma, most of the western
third of Oklahoma and adjacent area of northern Texas are clear
to partly cloudy. Weak height falls will overspread the
Panhandles late this afternoon and evening in advance of a trough
over Colorado/New Mexico. At least widely scattered thunderstorms
should develop along and near a dryline in extreme western
Oklahoma/far eastern Texas panhandle. Extreme instability and deep
layer shear will result in supercells capable of producing very
large hail...damaging RFD winds and perhaps tornadoes. With better
forcing compared with the past few days...storms should become
scattered perhaps widespread during the evening and overnight. By
late evening and overnight the main severe weather risk will be
damaging winds and hail.

Most model suggest storms will be ongoing across at least south
central and southeast Oklahoma Friday morning. There should be enough
recovery by Friday afternoon, to see widely scattered severe
storms.

Weak shortwave ridging Friday night through Saturday may provide
a lull in thunderstorm activity as the holiday weekend begins.

Thunderstorm chances will return by Sunday and last through at
least mid week. The overall flow Sunday into Monday will be rather
weak...but moderate to high instability may result in severe
thunderstorms each day.

A weak cold front may move across the Southern Plains Tuesday
into Tuesday night. This may bring some brief relief from rather
high humidity currently in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  82  63  86 /  60  40  20  10
Hobart OK         64  91  60  88 /  60  10  10  10
Wichita Falls TX  65  90  62  89 /  60  40  10  10
Gage OK           60  86  55  87 /  20  20  10  10
Ponca City OK     67  82  63  84 /  60  40  40  10
Durant OK         68  80  67  86 /  70  80  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/17/17
Hazardous weather outlook, May 26, 9:13 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT THU MAY 26 2016

OKZ004>048-050>052-TXZ083>090-280215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH EARLY FRIDAY.

LOCATION...
AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL
RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH
TEXAS. A SLIGHT RISK AREA ENCOMPASSES AREAS WEST OF A CHANDLER TO
MARIETTA LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE NOW THROUGH 3 AM.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP
TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING
WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF
TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS.

DISCUSSION...
DISCRETE SUPERCELLS JUST EAST OF A DRYLINE IN FAR WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS WILL PRODUCE MOST SEVERE WEATHER REPORTS
TONIGHT...MAINLY IN THE FORM OF VERY LARGE HAIL AND DAMAGING WIND
GUSTS. THESE STORMS SHOULD WEAKEN AS THEY MOVE EASTWARD LATER
TONIGHT. THERE IS A CHANCE THAT STORMS COULD ORGANIZE INTO ONE
OR MORE CLUSTERS LATER TONIGHT AS THEY APPROACH THE CENTRAL THIRD
OF OKLAHOMA.

THERE IS ALSO A RISK FOR A FEW TORNADOES... MAINLY IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS... THIS EVENING.

THE POTENTIAL FOR SEVERE STORMS WILL DECREASE AFTER 3 AM BUT
STORMS WILL LIKELY CONTINUE FRIDAY MORNING WITH SMALL HAIL AND
GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAVY RAINFALL...
SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT
OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED
FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE
TO DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA
EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE
ALONG AND SOUTH OF I-40 AND ALONG AND EAST OF I-35.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 26, 8:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             8 S WOODWARD            36.32N 99.39W
05/26/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 26, 8:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     10 NW FREEDOM           36.87N 99.24W
05/26/2016  E60 MPH          WOODS              OK   PUBLIC

            ESTIMATED ON HWY 34

&&

JPIKE
Local storm report, May 26, 8:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             WOODWARD                36.43N 99.39W
05/26/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

            AT EW45 AND CTY 202

&&

JPIKE
Local storm report, May 26, 9:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     4 S MEDICINE MOUND      34.13N 99.59W
05/26/2016  E60 MPH          HARDEMAN           TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 26, 9:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             5 SSW WOODWARD          36.37N 99.43W
05/26/2016  E1.00 INCH       WOODWARD           OK   EMERGENCY MNGR

            AT EW45 AND CTY ROAD 202

&&

JPIKE
Local storm report, May 26, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TORNADO          4 NW HARMON             36.19N 99.61W
05/26/2016                   ELLIS              OK   BROADCAST MEDIA

            REPORTED BY KOCO

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSpecial Weather StatementOUNBeckham26 min
May 26, 7:22 PM CDTSpecial Weather StatementOUNKiowa23 min
May 26, 7:32 PM CDTSevere Thunderstorm WarningOUNBeckham, Dewey, Ellis, Roger Mills43 min
May 26, 7:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper42 min
May 26, 7:58 PM CDTAreal Flood AdvisoryOUNEllis, Harper3 hr
May 26, 8:10 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods50 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward47 min
May 26, 8:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills, Woodward45 min
May 26, 8:23 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson52 min
May 26, 8:24 PM CDTTornado WarningOUNEllis36 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman52 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward40 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward37 min
May 26, 8:58 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward47 min
May 26, 8:59 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa31 min
May 26, 9:01 PM CDTTornado WarningOUNEllis, Woodward33 min
May 26, 9:08 PM CDTAreal Flood AdvisoryOUNEllis, Roger Mills, Woodward3 hr
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward45 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 26, 9:59 PM CDTTornado WarningOUNEllis, Roger Mills35 min
May 26, 10:14 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
May 26, 10:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more46 min
May 26, 10:33 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningOUNComanche26 min
May 26, 10:41 PM CDTFlash Flood WarningOUNComanche2 hr
May 26, 10:42 PM CDTHigh Wind WarningOUNCaddo, Canadian, Grady78 min
May 26, 10:44 PM CDTSevere Thunderstorm WarningOUNTillman27 min
May 26, 10:57 PM CDTSpecial Weather StatementOUNGrady33 min
May 26, 11:02 PM CDTSevere Thunderstorm WarningOUNGrady, McClain28 min
May 26, 11:16 PM CDTSpecial Weather StatementOUNMajor29 min
May 26, 11:19 PM CDTSevere Thunderstorm WarningOUNCleveland41 min
May 27, 12:10 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma35 min
May 27, 12:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie44 min
May 27, 4:23 AM CDTSpecial Weather StatementOUNCarter, Love67 min
May 27, 4:53 AM CDTAreal Flood AdvisoryOUNCarter, Love37 min
May 27, 5:02 AM CDTSpecial Weather StatementOUNCarter28 min
May 27, 7:32 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Love, Murray58 min
May 27, 2:02 PM CDTSpecial Weather StatementOUNGrant28 min
May 27, 2:25 PM CDTSpecial Weather StatementOUNGrant35 min
May 27, 2:56 PM CDTSpecial Weather StatementOUNGrant34 min
May 27, 3:09 PM CDTSevere Thunderstorm WarningOUNGrant51 min
May 27, 3:48 PM CDTAreal Flood AdvisoryOUNGrant117 min
May 27, 3:54 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningOUNGrant38 min
May 27, 4:26 PM CDTSpecial Weather StatementOUNComanche34 min
May 27, 4:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady35 min
May 27, 4:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 27, 4:48 PM CDTSevere Thunderstorm WarningOUNGrant42 min
May 27, 4:51 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:15 PM CDTSpecial Weather StatementOUNStephens45 min
May 27, 5:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 27, 5:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens45 min
May 27, 5:36 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:40 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens50 min
May 27, 5:45 PM CDTSpecial Weather StatementOUNGrady30 min
May 27, 5:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain44 min
May 27, 5:49 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay41 min
May 27, 6:11 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain49 min
May 27, 6:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 27, 6:22 PM CDTSevere Thunderstorm WarningOUNGrant, Kay38 min
May 27, 6:27 PM CDTSpecial Weather StatementOUNGarvin, Murray33 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma40 min
May 27, 6:43 PM CDTSpecial Weather StatementOUNGarfield32 min
May 27, 6:45 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 27, 6:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble44 min
May 27, 6:53 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma52 min
May 27, 6:57 PM CDTSpecial Weather StatementOUNGarvin48 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningOUNKay48 min

Nearby

Tornado Warnings in Oklahoma, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.